# SDR FDEA201403130495

- Difficulty date: March 13, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 49,273 hours, 14,707 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB200100
- Part serial: 10000
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 4,124 hours, 2,240 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

IAW WRI 26-22 8151 FWD CARGO COMPARTMENT DET INDICATION.  AGENT 1 DISCH, NO SECONDARY INDICATION, NO SMOKE INDICATION IN THE COCKPIT.  TESTED BOTH SMOKE DET OK & TESTED 26-16-00-05-01, ACFT OK FOR SERVICE.  R & R 42WH SMOKE DETECTOR.
